I have been taking methadone for about 8 months. I get and keep real bad headaches on this med. If i laugh,strain, bend over, any kind of pressure to my head, it starts pounding and makes me get sick. Basically as long as i dont do those things i can tolerate it. But its really putting a strain on me. I cant enjoy my self and it restricts my movements. Has anyone else had a similar problems, and if so what did you do to treat it? Anyone have any ideas?
unfortunatly this happens too much but do not Cold turkey this!!! it causes psychosis and tons of other problems... anyway i would talk to the doctor and if you on this for detox then ask to start tapering down if you on it for pain ask if suboxone of subutex would be better with these side effects
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Dec 2012 • 6 answers
Updated 22 Nov 2010 • 2 answers
Updated 3 Dec 2017 • 18 answers
Updated 14 Jul 2015 • 10 answers
Updated 13 Aug 2013 • 1 answer